# SDR HALA2016042700154

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF POSSIBLE CORROSION ON FLOOR STRUCTURE AT BS 12965, FRAME 16A, 1992.  CORROSION BLENDED ON FLOOR STRUCTURE AT BS 12965, FRAME 16A + 1992 IAW SRM 51-74-00, REV 89.  BLEND OUT, ASSESSED, NO REF FOR ALLOWABLE DAMAGE AVAILABLE.  RII CARRIED OUT TO CONFIRM LEVEL II CORROSION IAW GMM.  FLOOR STRUCTURE REMOVED IAW SRM 51-42-11, REV 89. RES N380-027, SUBMITTED.  ER/A 546160-14 RECEIVED.  INTENT OF STEPS 1 +2 C/O.  FLOOR STRUCTURE REINSTALLED IAW SRM 51-42-11+51-23-11, REV 89.
